# SDR BUEA20150203001

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 33,668 hours, 27,724 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Acm
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PILOT INITIATED FLAPS 9 DEGREES & RECEIVED A FLAP FAILURE MSG ON EICAS.    THE CREW COMPLIED WITH THE QRH & EXECUTED A NO FLAPS LANDING.   UNEVENTFUL LANDING & TAXIING TO PARKING.   THE AMM & FIM WAS REFERENCED FOR TROUBLESHOOTING.  TROUBLESHOOTING REVEALED A BAD CONNECTION WITH THE LT VELOCITY SENSOR.  THE PART AT FAULT WAS DISCOVERED TO BE THE ACM, AN ON-CONDITION PART.   THE ACM WAS MAKING A GRINDING SOUND AND AFTER REMOVAL IT WAS DISCOVERED THE COMPONENT HAD AN INTERNAL FAILURE.
